Alert archive / Missouri / Flash Flood Warnings in 2005

Flash Flood Warning 6, NWS Springfield, MO

January 4, 2005Jasper County, Missouri

NWS Springfield, MO issued this flash flood warning at Jan 4, 2005, 5:32 PM CST for Jasper County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 4, 2005, 5:32 PM CST (23:32 UTC)
Expired
Jan 4, 2005, 10:30 PM CST
In force
5 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Jasper County, MO

The radar

The Springfield radar (KSGF), 80 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
354 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 042334
FFWSGF
MOC097-050430-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
532 PM CST TUE JAN 4 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JASPER COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 1030 PM CST.

* AT 529 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT EXCESSIVE RAINFALL WAS PRODUCING FLOODING ACROSS THE WARNED   
AREA. IN ADDITION, SEVERAL ROADS WERE CLOSING DUE TO THE FLOODING 
AROUND ASBURY AND WACO. ALSO, DOPPLER RADAR HAS BEEN UNDERESTIMATING 
RAINFALL AMOUNTS ACROSS THE AREA AS MUCH AS ONE HALF INCH. RAINFALL 
FROM EARLIER THIS WEEK HAS CAUSED THE GROUND TO BE SATURATED. 
THEREFORE, ANY ADDITIONAL RAINFALL WILL RUNOFF RAPIDLY INTO LOW 
WATER CROSSINGS, CREEKS AND STREAMS CAUSING THEM TO FLOOD. 

* EXCESSIVE RAINFALL WAS CAUSING FLASH FLOODING IN WEST CENTRAL 
JASPER COUNTY NEAR ASBURY, WACO AND CARL JUNCTION. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3735 9408 3707 9409 3704 9462 3736 9463

$$

JLT
2 follow-up statements
000 
WGUS73 KSGF 050002
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 PM CST TUE JAN 4 2005

MOC097-050430-
JASPER MO-
605 PM CST TUE JAN 4 2005

...FLASH FLOOD WARNING CONTINUES FOR JASPER COUNTY UNTIL 1030 PM
CST...

AT 600 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
EXPANDING AREA OF RAINFALL OVER EASTERN KANSAS, EASTERN OKLAHOMA AND 
SOUTHWEST MISSOURI SINCE 5 PM. THIS AREA WILL SPREAD ACROSS SOUTHERN 
AND CENTRAL MISSOURI THIS EVENING CAUSING AN ADDITIONAL ONE HALF TO 
ONE INCH OF RAINFALL. THIS WILL AGGRAVATE THE ALREADY DETERIORATING 
FLOODING CONDITIONS OVER THE AREA FROM THIS AFTERNOON. 

RUNOFF FROM EARLIER RAINFALL, IN ADDITIONAL TO MORE RAINFALL THIS 
EVENING WILL CAUSE FLOODING TO OCCUR.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

$$

JLT
000 
WGUS73 KSGF 050121
FFSSGF

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 PM CST TUE JAN 4 2005

MOC097-050430-
JASPER MO-
710 PM CST TUE JAN 4 2005

...FLASH FLOOD WARNING CONTINUES FOR JASPER COUNTY UNTIL 1030 PM 
CST...

AT 705 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
LIGHT TO MODERATE SHOWERS ACROSS THE WARNED AREA. EARLIER RAINFALL 
AMOUNTS HAVE CAUSED FLASH FLOODING TO OCCUR OVER THE WARNED AREA AND 
ADDITIONAL RAINFALL OVERNIGHT WILL AGGRAVATE THE ALREADY 
DETERIORATING FLOODING SITUATION. 

SINCE 630 PM, AN ENHANCED AREA OF SHOWERS WITH EMBEDDED 
THUNDERSTORMS WAS DEVELOPING OVER NORTHEAST OKLAHOMA. THIS AREA WILL 
MOVE INTO SOUTHWEST MISSOURI THIS EVENING AND LIKELY INCREASE THE 
RAINFALL RATES. 

LAW ENFORCEMENT OFFICERS REPORTED LOW WATER CROSSINGS, AND SEVERAL 
COUNTY ROADS IMPASSABLE ACROSS WESTERN JASPER COUNTY NEAR WACO AND 
ASBURY.  

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

$$

JLT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jan 4, 3:51 PM CST, 1 hour 41 minutes earlier.

Area forecast discussion, Jan 4, 3:51 PM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CST TUE JAN 4 2005

.DISCUSSION...

SHORT TERM (NOW THROUGH THURSDAY NIGHT)...

UNFORTUNATELY THE FORECAST IN THE NEAR TERM REMAINS QUITE
CHALLENGING. 20Z SUBJECTIVE SURFACE ANALYSIS SHOWED A WARM FRONT
SNAKING EAST NORTHEAST FROM JUST SOUTH OF TULSA ACROSS NORTHERN
ARKANSAS. STRONG PRESSURE FALLS OF 3-5MB/3HR WERE NOTED TO THE NORTH
OF THIS WARM FRONT ACROSS SOUTHERN MISSOURI...SO WOULD ANTICIPATE
THE WARM FRONT TO TRY AND INCH ITS WAY NORTHWARD THIS EVENING IN THE
WAKE OF THE LARGE SHIELD OF WARM AIR ADVECTION PRECIP THAT IS MOVING
OUT OF CENTRAL MISSOURI.

LOW LEVEL OBVIOUSLY STILL VERY MOIST AND AS WARM FRONT TRIES TO INCH
ITS WAY NORTHWARD WOULD ANTICIPATE CIGS TO FALL THIS EVENING WITH
STRATUS PROBABLY BUILDING DOWN INTO AREAS OF DENSE FOG THIS EVENING.
FOG WILL PROBABLY BE MOST PREVALENT OVER THE HIGHER ELEVATIONS OF
THE OZARKS PLATEAU...BUT WILL INCLUDE AREAS OF FOG/DRIZZLE
THROUGHOUT THE CWA THIS EVENING.

MAJORITY OF THE CWA HAS SEEN RAINFALL AMOUNTS TODAY OF 1 TO LOCALLY
OVER 3 INCHES...WHICH HAS RESULTED IN FLOODING OF THE TYPICAL LOW
LYING AREAS. HEAVIEST RAINFALL AND FLOODING TODAY WAS OVER GENERALLY
SOUTH OF HIGHWAY 60...SO WITH ANOTHER BATCH OF MODERATE/HEAVY RAIN
LIKELY TO DEVELOP LATE TONIGHT INTO WEDNESDAY MORNING DECIDED TO
EXPAND THE FLOOD WATCH TO INCLUDE THE ENTIRE CWA. COULD PROBABLY
PUSH THE START TIME OF THE FLOOD WATCH BACK TO AFTER MIDNIGHT...BUT
WITH FLOODING ONGOING ATTM DECIDED TO LET IT RIDE AS IS.

NEXT CONCERN TONIGHT IS WITH THE POTENTIAL FOR ZR IN OUR FAR
NORTHWEST COUNTIES. NO FREEZING PRECIPITATION IS EXPECTED WITH THIS
FIRST BATCH OF PRECIPITATION BEFORE IT LIFTS OUT THIS EVENING. AS
THE SECOND ROUND OF PRECIPITATION DEVELOPS LATE TONIGHT THERE IS
SOME POTENTIAL FOR TEMPERATURES TO DIP TO NEAR FREEZING. WOULD
ANTICIPATE THE MAJORITY OF THE ICING TO REMAIN NORTH AND NORTHWEST
OF OUR CWA...BUT IT WILL BE A CLOSE CALL SO SAW NO NEED TO CHANGE
THE ADVISORY. IF ANYTHING...IT DOES LOOK LIKE TEMPS IN CRAWFORD
COUNTY WILL BE ROUGHLY THE SAME AS BOURBON/VERNON...SO AN ARGUMENT
COULD BE MADE TO INCLUDE CRAWFORD COUNTY AS WELL...BUT GIVEN THE
UNCERTAINTY WOULD RATHER JUST SIT ON THINGS FOR NOW AND BRIEF THE
ONCOMING SHIFT OF MY CONCERNS. HAVE SHIFTED THE FREEZING RAIN AREA
IN THE GRIDS SOUTHWARD SOME TO INCLUDE PORTIONS OF CRAWFORD COUNTY.

CYCLONE SHOULD WRAP UP NICELY TOMORROW WITH PRECIPITATION PROBABLY
TAPERING OFF AND ENDING MANY AREAS DURING THE AFTERNOON AS A DRY
SLOT POKES INTO THE AREA. SFC FREEZING LINE SHOULD BE MOVING
SOUTHWARD AT ROUGHLY THE SAME TIME THE PRECIPITATION ENDS SO NOT
ANTICIPATING MOST AREAS TO SEE A CHANGE OVER FROM RAIN BEFORE THE
PRECIPITATION ENDS.

DRY AND SEASONABLE CONDITIONS ARE EXPECTED IN THE WAKE OF THIS
SYSTEM THURSDAY.

IZZI

LONG TERM (FRIDAY THROUGH TUESDAY)...

MILDER WEATHER WILL RETURN DURING LATE WEEK AS A ZONAL UPPER PATTERN
SETS UP. RETURN SURFACE FLOW AROUND THE DEPARTING SURFACE HIGH WILL
PUSH TEMPERATURES BACK ABOVE NORMAL FRIDAY AND BRING INCREASING
MOISTURE LEVELS NORTHWARD. MINOR SHORTWAVES WILL RIDE THROUGH THE
ZONAL FLOW AND INTERACT WITH DEEPENING MOISTURE TO PRODUCE A CHANCE
OF RAIN LATE FRIDAY INTO SATURDAY. UNCERTAINLY EXIST ON THE TIMING
AND STRENGTH OF THESE SYSTEMS BUT HAVE MADE LITTLE CHANGE TO THE
EXTENDED FORECAST AT THIS TIME.

FOSTER

&&

.AVIATION...

FOR THE 18Z TAFS...WIDESPREAD IFR CONDITIONS WILL PREVAIL THROUGH
WEDNESDAY MORNING AT THE SPRINGFIELD AND JOPLIN TERMINALS. CEILINGS
WILL GENERALLY BE NEAR 500 FEET WITH VISIBILITIES IN THE 2 TO 4 MILE
RANGE IN RAIN AND FOG. A FEW THUNDERSTORMS WILL BE EMBEDDED IN THE
RAIN.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...WINTER WEATHER ADVISORY THROUGH WEDNESDAY NORTH OF A NEVADA TO
      VERSAILLES LINE.
      FLOOD WATCH THROUGH WEDNESDAY ALL COUNTIES.
.KS...FLOOD WATCH ALL COUNTIES THROUGH WEDNESDAY.
      WINTER WEATHER ADVISORY THROUGH WEDNESDAY FOR BOURBON COUNTY.

WFO SGF
Hazardous weather outlook, Jan 4, 3:59 PM CST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CST TUE JAN 4 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051200-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
359 PM CST TUE JAN 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  MODERATE TO HEAVY RAIN AND ISOLATED THUNDERSTORMS WILL GRADUALLY
  TAPER OFF OVER CENTRAL MISSOURI THIS EVENING. LOCALIZED FLOODING
  WILL CONTINUE THIS EVENING ACROSS THE OUTLOOK AREA. AS THE RAIN
  TAPERS OFF THIS EVENING...PATCHY DENSE FOG WILL FORM AND REDUCE
  VISIBILITIES TO LESS THAN A HALF MILE AT TIMES.

  ADDITIONAL RAIN AND ISOLATED THUNDERSTORMS WILL DEVELOP LATER
  TONIGHT. DUE TO THE RECENT HEAVY RAIN...IT WILL TAKE VERY LITTLE
  ADDITIONAL RAINFALL TO PRODUCE FLOODING. FOR FURTHER DETAILS ON
  THE FLOOD THREAT REFER TO THE FLOOD WATCH PRODUCT.

  TEMPERATURES MAY FALL TO AROUND FREEZING TONIGHT NORTHWEST OF A
  VERSAILLES TO PITTSBURG KANSAS LINE. IF TEMPERATURES DO GET THIS
  COLD THEN SOME ICE COULD ACCUMULATE...MAINLY ON ELEVATED SURFACES.
  FOR MORE INFORMATION ON THE ICING THREAT REFER TO THE WINTER
  WEATHER ADVISORY PRODUCT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  ADDITIONAL MODERATE TO HEAVY RAINFALL IS POSSIBLE EARLY
  WEDNESDAY...WHICH COULD LEAD TO ADDITIONAL FLOODING.

  ALSO...TEMPERATURES WILL REMAIN NEAR FREEZING OVER FAR NORTHWEST
  PORTIONS OF THE OUTLOOK AREA...SO SOME ADDITIONAL ICE
  ACCUMULATIONS ARE POSSIBLE THERE.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

IZZI

In the hours before

Local storm report, Jan 4, 3:12 PM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 PM CST TUE JAN 04 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FLASH FLOOD      NOEL                    36.55N 94.48W
01/04/2005                   MCDONALD           MO   LAW ENFORCEMENT

            WATER RESCUE ON THE ELK RIVER NEAR NOEL...WATER
            CONTINUES TO RISE ON THE ELK RIVER.

SAW
Local storm report, Jan 4, 3:36 PM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CST TUE JAN 04 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      6 SE CASSVILLE          36.62N 93.79W
01/04/2005                   BARRY              MO   LAW ENFORCEMENT

            WATER FLOWING OVER HIGHWAY 76. REPORTED BY LAW
            ENFORCEMENT.

0300 PM     FLASH FLOOD      REEDS SPRING            36.75N 93.38W
01/04/2005                   STONE              MO   LAW ENFORCEMENT

            FLOODED ROADS

0300 PM     FLASH FLOOD      2 W VERONA              36.97N 93.84W
01/04/2005                   LAWRENCE           MO   LAW ENFORCEMENT

            LOW WATER CROSSING ON COUNTY ROAD 2220 FLOODED

0300 PM     FLASH FLOOD      5 SW POTTERSVILLE       36.65N 92.09W
01/04/2005                   HOWELL             MO   LAW ENFORCEMENT

            HIGHWAY MM CLOSED DUE TO FLOODING

0300 PM     FLASH FLOOD      1 W MOODY               36.53N 92.00W
01/04/2005                   HOWELL             MO   LAW ENFORCEMENT

            HIGHWAY 142 CLOSED DUE TO FLOODING

TERRY
Local storm report, Jan 4, 3:39 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CST TUE JAN 04 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0337 PM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
01/04/2005                   NEWTON             MO   LAW ENFORCEMENT

            STREET FLOODING.

TERRY
Local storm report, Jan 4, 3:57 PM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CST TUE JAN 04 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      2 E DEERFIELD           37.83N 94.48W
01/04/2005                   VERNON             MO   LAW ENFORCEMENT

            1 FOOT OF WATER OVER HIGHWAY 54

SAW
Local storm report, Jan 4, 5:30 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CST TUE JAN 04 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      1 SE ASBURY             37.27N 94.61W
01/04/2005                   JASPER             MO   LAW ENFORCEMENT

            SEVERAL COUNTY ROADS FLOODED.
Local storm report, Jan 4, 5:32 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
532 PM CST TUE JAN 04 2005

...FLOODING REPORTS THROUGH 530 PM...

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      SHELL KNOB              36.63N 93.63W
01/04/2005                   BARRY              MO   LAW ENFORCEMENT

            HIGHWAY 39 NEAR SCHELL KNOB IMPASSABLE DUE TO HIGH WATER.

0957 AM     FLASH FLOOD      3 S GAINESVILLE         36.56N 92.43W
01/04/2005                   OZARK              MO   LAW ENFORCEMENT

            LOW WATER CROSSING ON ROUTE T 5 MILES EAST OF HWY 5
            CLOSED.

1040 AM     FLASH FLOOD      CASSVILLE               36.68N 93.87W
01/04/2005                   BARRY              MO   LAW ENFORCEMENT

            SIGNIFICANT STREET FLOODING IN CASSVILLE

1130 AM     FLASH FLOOD      3 NW GALENA             36.83N 93.51W
01/04/2005                   STONE              MO   LAW ENFORCEMENT

            WATER FLOWING OVER HIGHWAY 13 BETWEEN ELSEY AND GALENA

1130 AM     FLASH FLOOD      6 SE CASSVILLE          36.62N 93.79W
01/04/2005                   BARRY              MO   LAW ENFORCEMENT

            WATER FLOWING OVER HIGHWAY 76. REPORTED BY LAW
            ENFORCEMENT.

1150 AM     FLASH FLOOD      AVA                     36.95N 92.65W
01/04/2005                   DOUGLAS            MO   PUBLIC

            STATE HIGHWAYS FF AND Y FLOODED. HUNTER, TURKEY AND
            COWSKIN CREEKS OUT OF BANKS.

0120 PM     FLASH FLOOD      2 NW FORDLAND           37.19N 92.98W
01/04/2005                   WEBSTER            MO   EMERGENCY MNGR

            PANTHER CREEK HAS FLOODED LOCATIONS EAST OF N. IRON
            MOUNTAIN ROAD NEAR FORDLAND.

0120 PM     FLASH FLOOD      1 N NORTHVIEW           37.29N 93.00W
01/04/2005                   WEBSTER            MO   EMERGENCY MNGR

            LOW WATER CROSSING FLOODED JUST NORTH OF I-44 ON
            GREENWOOD ROAD

0240 PM     FLASH FLOOD      NOEL                    36.55N 94.48W
01/04/2005                   MCDONALD           MO   LAW ENFORCEMENT

            WATER RESCUE ON THE ELK RIVER NEAR NOEL...WATER
            CONTINUES TO RISE ON THE ELK RIVER.

0300 PM     FLASH FLOOD      5 SW POTTERSVILLE       36.65N 92.09W
01/04/2005                   HOWELL             MO   LAW ENFORCEMENT

            HIGHWAY MM CLOSED DUE TO FLOODING

0300 PM     FLASH FLOOD      2 W VERONA              36.97N 93.84W
01/04/2005                   LAWRENCE           MO   LAW ENFORCEMENT

            LOW WATER CROSSING ON COUNTY ROAD 2220 FLOODED

0300 PM     FLASH FLOOD      REEDS SPRING            36.75N 93.38W
01/04/2005                   STONE              MO   LAW ENFORCEMENT

            FLOODED ROADS

0300 PM     FLASH FLOOD      1 W MOODY               36.53N 92.00W
01/04/2005                   HOWELL             MO   LAW ENFORCEMENT

            HIGHWAY 142 CLOSED DUE TO FLOODING

0337 PM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
01/04/2005                   NEWTON             MO   LAW ENFORCEMENT

            STREET FLOODING.

0345 PM     FLASH FLOOD      2 E DEERFIELD           37.83N 94.48W
01/04/2005                   VERNON             MO   LAW ENFORCEMENT

            1 FOOT OF WATER OVER HIGHWAY 54

0430 PM     FLASH FLOOD      1 SE ASBURY             37.27N 94.61W
01/04/2005                   JASPER             MO   LAW ENFORCEMENT

            SEVERAL COUNTY ROADS FLOODED.

IZZI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 3:16 AM CSTSevere Thunderstorm WarningSGFMcDonald44 min
Jan 4, 10:07 AM CSTFlash Flood WarningSGFBarry, Greene, Oregon, Shannon, Texas315 days
Jan 4, 10:45 AM CSTFlash Flood WarningSGFBarry, Christian, Douglas, Greene, Howell, Lawrence and 11 more6 hr
Jan 4, 3:48 PM CSTFlash Flood WarningSGFVernon6 hr
Jan 4, 4:00 PM CSTFlash Flood WarningSGFBenton, Morgan6 hr
Jan 4, 4:47 PM CSTFlash Flood WarningSGFCedar, Hickory, St. Clair5 hr

Nearby

Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.